Alert archive / Arizona / High Wind Watches in 2014
High Wind Watch 1, NWS Tucson, AZ
NWS Tucson, AZ issued this high wind watch at Apr 25, 2014, 2:58 AM MST for Cochise County, Arizona. It took effect at Apr 26, 2014, 11:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 25, 2014, 2:58 AM MST (09:58 UTC)
- In effect from
- Apr 26, 2014, 11:00 AM MST
- Expired
- Apr 25, 2014, 12:30 PM MST
- In force
- Issued by
- NWS Tucson, AZ
County Cochise County, AZ
The radar
The Tucson radar (KEMX), 83 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 00:00Z, 10.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4724 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
501 WWUS75 KTWC 250958 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 258 AM MST FRI APR 25 2014 ...STRONG AND GUSTY WEST WINDS WITH POTENTIAL BLOWING DUST SATURDAY AFTERNOON... AZZ508-512-252200- /O.NEW.KTWC.HW.A.0001.140426T1800Z-140427T0400Z/ /O.EXT.KTWC.WI.Y.0009.140426T1800Z-140427T0400Z/ EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS- INCLUDING THE CITIES OF...WILLCOX...DOUGLAS...CHIRICAHUA NM 258 AM MST FRI APR 25 2014 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY. * IMPACTS...THERE IS THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS TO RESULT FROM ISOLATED AREAS OF BLOWING DUST. DRIVING MAY ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE DURING THE LATE MORNING HOURS WITH THE STRONGEST WINDS DURING THE AFTERNOON SATURDAY. WINDS WILL TAPER OFF IN THE EVENING. * WINDS...SOUTHWEST TO WEST WINDS OF 30 TO 45 MPH WITH GUSTS OF 45 TO 65 MPH. THE HIGHER WIND SPEEDS WILL OCCUR IN AND NEAR THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE HIGH WIND WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE AS WELL AS AREAS OF BLOWING DUST. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS DEVELOPING HIGH WIND EVENT. && $$ AZZ507-509-511-513-252200- /O.EXT.KTWC.WI.Y.0009.140426T1800Z-140427T0400Z/ UPPER SAN PEDRO RIVER VALLEY-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...SAFFORD...MOUNT GRAHAM...BISBEE 258 AM MST FRI APR 25 2014 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY. * IMPACTS...THERE IS THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS TO RESULT FROM ISOLATED AREAS OF BLOWING DUST. DRIVING MAY ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE DURING THE LATE MORNING HOURS WITH THE STRONGEST WINDS DURING THE AFTERNOON SATURDAY. WINDS WILL TAPER OFF SATURDAY EVENING. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. THE HIGHER WIND SPEEDS WILL OCCUR IN AND NEAR THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ503-504-506-514-252200- /O.CON.KTWC.WI.Y.0009.140426T1800Z-140427T0200Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-CATALINA AND RINCON MOUNTAINS- INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY... VAIL...ORACLE...MOUNT LEMMON...SUMMERHAVEN 258 AM MST FRI APR 25 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY. * IMPACTS...THERE IS THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS TO RESULT FROM ISOLATED AREAS OF BLOWING DUST. DRIVING MAY ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE DURING THE LATE MORNING HOURS WITH THE STRONGEST WINDS DURING THE AFTERNOON SATURDAY. WINDS WILL TAPER OFF IN THE EARLY EVENING. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. THE HIGHER WIND SPEEDS WILL OCCUR IN AND NEAR THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
1 follow-up statement
037 WWUS75 KTWC 251930 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1230 PM MST FRI APR 25 2014 ...STRONG AND GUSTY WEST WINDS WITH POTENTIAL BLOWING DUST SATURDAY AFTERNOON... AZZ508-512-260330- /O.UPG.KTWC.HW.A.0001.140426T1800Z-140427T0400Z/ /O.NEW.KTWC.HW.W.0002.140426T1800Z-140427T0400Z/ /O.CON.KTWC.WI.Y.0009.140426T1800Z-140427T0400Z/ EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS- INCLUDING THE CITIES OF...WILLCOX...CHIRICAHUA NM 1230 PM MST FRI APR 25 2014 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY. * IMPACTS...THERE IS THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS RESULTING FROM ISOLATED AREAS OF BLOWING DUST. DRIVING MAY ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE LATE SATURDAY MORNING WITH THE STRONGEST WINDS SATURDAY AFTERNOON. WINDS WILL TAPER OFF IN THE EVENING. * WINDS...SOUTHWEST TO WEST WINDS OF 30 TO 45 MPH WITH GUSTS OF 45 TO 65 MPH. THE HIGHER WIND SPEEDS WILL OCCUR IN AND NEAR THE MOUNTAINS AND NEAR THE ARIZONA/NEW MEXICO BORDER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ503-504-506-514-260330- /O.CON.KTWC.WI.Y.0009.140426T1800Z-140427T0200Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-CATALINA AND RINCON MOUNTAINS- INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY... VAIL...ORACLE...MOUNT LEMMON...SUMMERHAVEN 1230 PM MST FRI APR 25 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY. * IMPACTS...THERE IS THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS RESULTING FROM ISOLATED AREAS OF BLOWING DUST. DRIVING MAY ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE LATE SATURDAY MORNING WITH THE STRONGEST WINDS SATURDAY AFTERNOON. WINDS WILL TAPER OFF IN THE EARLY EVENING. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. THE HIGHER WIND SPEEDS WILL OCCUR IN AND NEAR THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ507-509-511-513-260330- /O.CON.KTWC.WI.Y.0009.140426T1800Z-140427T0400Z/ UPPER SAN PEDRO RIVER VALLEY-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...SAFFORD...MOUNT GRAHAM...BISBEE 1230 PM MST FRI APR 25 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY. * IMPACTS...THERE IS THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS RESULTING FROM ISOLATED AREAS OF BLOWING DUST. DRIVING MAY ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE LATE SATURDAY MORNING WITH THE STRONGEST WINDS DURING THE AFTERNOON SATURDAY. WINDS WILL TAPER OFF SATURDAY EVENING. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. THE HIGHER WIND SPEEDS WILL OCCUR IN AND NEAR THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this high wind watch went out at Apr 25, 2:30 AM MST, 28 minutes earlier.
Area forecast discussion, Apr 25, 2:30 AM MST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 230 AM MST FRI APR 25 2014 .SYNOPSIS...A STRONG AND COOL LATE SEASON STORM SYSTEM WILL MOVE ACROSS THE STATE SATURDAY. GUSTY WINDS WILL BEGIN TO PICK UP ACROSS THE AREA THIS AFTERNOON WITH WIDESPREAD WINDY CONDITIONS SATURDAY. EXPECT HIGH WIND GUSTS...ESPECIALLY IN EASTERN AREAS. MUCH COOLER WITH THIS SYSTEM SATURDAY AS WE ALSO SEE A CHANCE OF SHOWERS AND THUNDERSTORMS IN VALLEYS...AND SNOW IN HIGHER MOUNTAIN RANGES. DRY AND WARMER NEXT WEEK. && .DISCUSSION...SOUTHWESTERLY FLOW INCREASING TODAY AHEAD OF AN APPROACHING PACIFIC STORM SYSTEM. AN UNSEASONABLY COOL AND LOW LATITUDE LATE SYSTEM WILL PUSH THROUGH THE STATE SATURDAY. BEFORE THAT HAPPENS WE WILL SEE THE GRADIENT START TO TIGHTEN AS EARLY AS THIS AFTERNOON FOR FIRE WEATHER CONCERNS. AS THE SYSTEM PUSHES THROUGH ARIZONA SATURDAY A LATE SEASON COLD FRONT IS EXPECTED TO REMAIN LARGELY INTACT AS IT SWEEPS ACROSS THE STATE DURING THE DAY SATURDAY. WINDY CONDITIONS ACROSS THE AREA WITH WINDY ADVISORY FOR MOST OF THE AREA AND HIGH WIND WATCH FOR EASTERN COCHISE COUNTY (SUSTAINED WINDS IN EXCESS OF 40MPH). STRONG DYNAMICS AND COOL MID LEVELS FOR SHOWERS AND ISOLATED THUNDERSTORMS...BEST CHANCE ACROSS NORTHERN AREAS AND UPSLOPE NEAR HIGHER TERRAIN. SNOW LEVELS ACTUALLY A FACTOR WITH SNOW AS LOW AS 7K FEET WITH AND JUST BEHIND THE COLD FRONT SATURDAY. EXPECTING 1-3 INCHES ABOVE 8K FEET WITH BEST MOISTURE AND DYNAMICS COMING TOGETHER FOR THE WHITE MOUNTAINS OF NORTHERN GREENLEE AND GRAHAM COUNTIES FOLLOWED CLOSELY BY MT GRAHAM AND THE CATALINAS NORTH AND NORTHEAST OF TUCSON. COLD FRONT PUSHING QUICKLY INTO NEW MEXICO BY SATURDAY EVENING WITH PARTIAL CLEARING FROM THE WEST. AIRMASS POTENTIAL OF OVERNIGHT LOWS IN COLDEST EASTERN VALLEY LOCATIONS (COCHISE COUNTY) NEAR FREEZING SUNDAY MORNING...HOWEVER GRADIENT ENHANCED WINDS WILL REMAIN HIGH ENOUGH IN CONJUNCTION WITH RESIDUAL MOISTURE TO KEEP OVERNIGHT LOWS FROM REACHING THAT MARK. STILL BREEZY ESPECIALLY IN EASTERN AREAS SUNDAY...BUT NOT NEARLY AS STRONG AS SATURDAY. DAYTIME HIGHS DOWN 15-20 DEGREES OVER THE WEEKEND...AROUND 10-14 DEGREES BELOW CLIMO FOR A CHANGE. REBOUND IN HEIGHT AND THICKNESSES AS THE FRONT SIDE OF EASTERN PACIFIC RIDGE TRIES TO NUDGE IN MONDAY AND TUESDAY. POTENTIAL OF SOME ENERGY SPLITTING BACK INTO THE DESERT SOUTHWEST AROUND MID WEEK WITH AN OMEGA CONFIGURATION OF WEST COAST RIDGE. NOT SURE HOW FAR WEST THIS WELL DEVELOP BUT IT COULD MEAN ANOTHER ROUND OF HIGH BASED THUNDERSTORM ACTIVITY. && .AVIATION...WESTERLY TO SOUTHWESTERLY FLOW ALOFT WITH PATCHES OF THICKENING CIRRUS CLOUDS TODAY. MID CLOUDS INCREASING AND LOWERING DURING THE DAY SATURDAY WITH SCT -SHRA/-TSRA DEVELOPING SATURDAY. DIURNAL TERRAIN DRIVEN WINDS LESS THAN 10 KTS THIS MORNING...INCREASING THIS AFTERNOON BETWEEN 17-22 KTS WITH GUSTS TO 30 KTS. THE STRONGEST WINDS WILL BE ACROSS SANTA CRUZ AND COCHISE COUNTIES. BECOMING WINDIER SATURDAY AS A COLD FRONT PUSHES ACROSS THE AREA. THE AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...A PACIFIC STORM SYSTEM MOVING INTO CALIFORNIA TODAY WILL RESULT IN BREEZY TO LOCALLY WINDY CONDITIONS ACROSS SOUTHEAST ARIZONA...ESPECIALLY SANTA CRUZ AND COCHISE COUNTIES. THESE WINDS COMBINED WITH THE PREVAILING DRY AIRMASS/LOW HUMIDITIES SHOULD RESULT IN SOME LOCATIONS MEETING AND EXCEEDING RED FLAG CRITERIA... ESPECIALLY ACROSS EASTERN SANTA CRUZ AND SOUTHERN COCHISE COUNTIES. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 2 PM TO 7 PM MST TODAY FOR AREAS ACROSS SOUTHERN FIRE ZONE 152 AND SOUTHEASTERN FIRE ZONE 151. THE STORM SYSTEM WILL THEN MOVE ACROSS ARIZONA SATURDAY RESULTING IN WINDY CONDITIONS ACROSS SOUTHEAST ARIZONA. THIS SYSTEM WILL IMPORT DEEPER MOISTURE...RESULTING IN SOME VALLEY RAIN AND MOUNTAIN SNOW SATURDAY AFTERNOON AND EARLY EVENING. ALTHOUGH THE INCREASED MOISTURE AND CLOUD COVER SHOULD HELP KEEP RED FLAG CONDITIONS AT BAY FOR MOST AREA...MOISTURE WILL BE SLOW TO REACH LOCATIONS ACROSS EASTERN COCHISE...SOUTHEAST GRAHAM AND SOUTHERN GREENLEE COUNTIES. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY FOR THE EASTERN HALF OF FIRE ZONE 152. && .TWC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM THIS AFTERNOON AND EVENING FOR AZZ151-152. RED FLAG WARNING FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR AZZ152. WIND ADVISORY FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR AZZ503-504-506-507-509-511-513-514. HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR AZZ508-512 (EASTERN COCHISE COUNTY). && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON MEYER/MEADOWS
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 12:30 PM MST | High Wind Warning | TWC | Cochise, Graham, Pima, Santa Cruz | 33 hr |
Nearby
High Wind Watches in Arizona, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.